Landau diamagnetism within nonextensive statistical thermodynamics

Sokmen I., Buyukkilic F., Demirhan D.

CHAOS SOLITONS & FRACTALS, vol.13, no.6, pp.1359-1368, 2002 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 6
  • Publication Date: 2002
  • Doi Number: 10.1016/s0960-0779(01)00146-1
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1359-1368
  • Dokuz Eylül University Affiliated: No


In this paper, Landau diamagnetism is revisited in the context of nonextensive statistical thermodynamics. Exact as well as approximate expressions for partition function, magnetization and susceptibility are obtained by using Hilhorst integral transformation which provides exact solutions in the framework of Tsallis statistics. The results have been reassessed with the standard results to illustrate the effect of nonextensivity. (C) 2002 Published by Elsevier Science Ltd.